# SDR C2XA09SH420

- Difficulty date: November 11, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145LR
- Aircraft serial: 145116
- Aircraft time: 25,927 hours, 19,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Part number: 14523193001
- Condition: Cracked
- Location: Lav Pan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LAV WASTE DRAIN PAN FLANGE IS MISDRILLED AND CRACKED.  MAINTENANCE PERFORMED REPAIR OF LAV WASTE DRAIN PAN FLANGE IAW EMB-145 ETD 2009-145/08910.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
